Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Safarov Zaman Vahab oglu
Veb-site     
Place of birth Lenkeran district, Vel village 
Date of birth 17.06.1975 
Education Lenkeran State University 
Scientific degree PhD in math.sci 
Title docent 
Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name


01.01.01

Mathematical analysis

Some properties of generalized integrals of Fourier-Bessel potential type
Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases

16

 

6

 

4

Number of patents and certificates of authorship  

Staff training:     

-         number of  PhD

 
Basic scientific achievements Laplas Bessel diferensial operatoru ilə bağlı bükülmə operatoru üçün Oneyil tipli və Meda tipli bərabərsizliklər, ümumiləşmiş kəsr inteqralınin məhdudluğu. 
Names of scientific works
  1. V.S. Guliyev, A.Serbetci, Z.V.Safarov, Inequality of O'Neil-type for convolutions associated with the Laplace-Bessel differential operator and applications. Mathematical Inequalities and Applications, 2008, vol. 11, no. 1, 99-112.
  2. V.S. Guliyev, A.Serbetci, Z.V.Safarov, On the rearrangement estimates and the bounded-ness of the generalized fractional integrals associated with the Laplace-Bessel differential operator. Acta Mathematica Hungarica, 2008, v. 119, no. 3, 201-217.
  3. V.S. Guliyev, A.Serbetci, Z.V.Safarov, Meda inequality for rearrangements of the B-convolutions and some applications. Journal of Mathematical Inequalities. 2 (2008), No 4, 437-447.
  4. F.A.Isayev, Z.V. Safarov Weighted inequality for singular integrals in Le-besgue spaces, associated with the Laplace-Bessel differential operator. Proceedings of IMM of NAS of Azerbaijan,2012, Vol. XXXVI (XLIV), pp. 61-68.
  5. E.A. Gadjieva, A.A. Hasanov and Z.V. Safarov, Multilinear fractional integraloperators with rough kernel on modified Morrey spaces, Proc. İMM of NAS of Azerb., 42, Issue 1, 2016, 93-105.
  6.  A. Akbulut, V.H. Hamzayev, Z.V. Safarov, Rough Fractional Multilinear Integral Operators on Generalized Weighted Morrey Space, Azerbaijan Journal of Mathematics, 6 (2), 2016, 128-142.
Membership with international and foreign scientific organizations  
Pedagogical activity

Baku State University, Lankaran State University,

Azerbaijan University of Architecture and Construction 

Other activities  
Awards and prizes  
Main place of work and its address Institute of Mathematics and Mechanics ANAS, AZ1141, Azerbaijan Republic, Baku, B.Vahabzade, 9
Position Leading research associate 
Office phone (+994 12) 5380713
Mobile (+994 50) 3406835 
Home phone  
Fax (+994 12) 5390102 
E-mail

zsafarov@gmail.com, zaman.safarov@imm.az